# SDR SWAA2014021024969

- Difficulty date: January 27, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 89,477 hours, 51,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EGRESS LIGHT LENS LOOSE.  R & R LENS IAW SIP.
